# SDR AALA202002179011

- Difficulty date: February 16, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 25,761 hours, 2,809 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Part serial: 2014030010
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO LHR DUE TO A BURNING SMELL ACRID SMELL IN THE AIRCRAFT ALONG WITH A VIBRATION. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DETERMINED THE CAUSE OF THE ODOR AND THE VIBRATION WAS DUE TO  THE LEFT AIR CYCLE MACHINE SIEZING.   REPLACED AIR CYCLE MACHINE LH IAW AMM 21-52-02.
